Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

acne and dark-spots, aziderm cream, Ban a Tan,

Iam having acne and dark-spots.. Iam taking tablets and using AZIDERM cream at night and Ban a Tan in morning.. My acne is reduced. But the dark black spots are not leaving. Kindly advice me on this. Iam a female age 21, unmarried
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  1298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..dear inba..,
Thanks for choosing HCM..,
Dark black spots are due to Post inflammatory pigmentation..,
time will take to control black spots ...ok
1) Morning times use SUNSCREEN LOTION..,
2) Night times Kojic cream and vit C...
will give good result..,
ok...good luck
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor